# SDR USA2007F00001

- Difficulty date: February 28, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Engine: Cfmint CFM565B3P
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ASNA2051DKJ
- Condition: Corroded
- Location: Fuselage
- Part time: 21,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET TAILS WERE FOUND IN FUSELAGE FORWARD CARGO COMPARTMENT BETWEEN FRAME 35 TO AFT PRESSURE BULKHEAD FROM S38L TO 38R.  APPROXIMATELY 100 RIVETS WERE REPLACED.  A RESIDUE OF SODIUM CHLORIDE ATTACKED THE RIVETS.  NUMEROUS OTHER RIVETS HAD THE PAINT FLAKING OFF THE RIVET TAILS THAT WERE CLEANED AND HAD PRIMER AND PAINT REAPPLIED.  AC WAS MFG 3/21/01.  (K)
